# SDR SWAA990994

- Difficulty date: June 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N701GS
- Make and model: Boeing 737-7H4
- Aircraft serial: 27836
- Engine: Cfmint CFM567B22
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Part number: 1853M56P06
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: CR
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

HEAVY AIRFRAME VIBRATION AT 35000 FT FLIGHT LEVEL, 260 KNOTS, 92 PERCENT N1.  VIBRATION GOES AWAY WHEN POWER REDUCED.  REMOVED AND REPLACED NR 2 ENGINE HMU PER MM.
